Myco/Flare/Cold weather?

Started on Mycophenalate last week and was prepared for side effects but I feel awful :(

I am nauseated which I expected but I am also really tired, have sore joints and can't get warm. How do I know which of the above 3 it is... or does it not really matter? Do I just put it under the great umbrella that is Lupus? Does it take a while to get used to Myco?

2 Replies

oldestnewest
  • What is your starting dose? Introduced slowly it didn't seem to make me nauseous. It could be a flare, but I reckon you are cold because it IS cold. We're all cold right now!

  • Started on 250mg twice a day and have a schedule to increase it slowly. I'm inclined to think it is a flare as the nausea didn't kick until a few days after I started them and the more it goes on the more it feels like a flare. Probably a co-incicidence it began at the same time as the Myco then, and like you say.... it's BLOODY cold!!

    Thanks MaggieS

You may also like...